U.S. doctors online nowAsk doctors free
A 30-year-old member asked:

What would happen if a child ate all the gummy vitamins in a bottle at one time?

1 doctor answer5 doctors weighed in
Dr. David Escobar
Dr. David Escobaranswered
Family Medicine 10 years experience
Poison Control: Best to call poison control if this happens. Vitamin toxicity/overdose is a very real possibility. Are these multi-vitamin gummies, or a specific vitamin?
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Aug 23, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.